Apothecary Shoppe Recalls Papaverine and Phentolamine Injection Due to Sterility Concerns
The Apothecary Shoppe LLC is recalling specific vials of Papaverine and Phentolamine Injection due to a lack of documentation confirming proper environmental monitoring during production.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The source text explicitly identifies the agency classification as Class II. Per the rubric, if the agency's own classification is FDA Class II, the score must be at least 4 (Severe), as Class II recalls involve risks of temporary or medically reversible adverse health consequences.
Plain-English summary
The Apothecary Shoppe LLC, a compounding pharmacy in Tulsa, Oklahoma, is recalling SIU-Papav/Phent 24/1 mg/mL Injection, Rx Only, 10 mL Vials. The recall affects Lot # 04232015@22 with a beyond-use date of 10/20/2015. The product was distributed in Oklahoma.
The recall was initiated due to a lack of assurance of sterility. Specifically, there is a lack of documentation verifying that proper environmental monitoring was conducted during the time the medication was produced. This documentation gap raises concerns about the sterility of the product.
Patients who have received this specific lot of medication should contact their healthcare provider for guidance. The FDA classifies this recall as Class II, indicating that use of, or exposure to, the violative product may cause temporary or medically reversible adverse health consequences.
The recalled product
- Product
- SIU-Papav/Phent 24/1 mg/mL Inj., Rx Only, 10 mL Vial, Apothecary Shoppe, Compounding Pharmacy, Tulsa OK 74135, NDC 13861-1461-57
- Manufacturer
- The Apothecary Shoppe LLC
- Category
- Drug — Compounded Injectable
- Hazard
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot #: 04232015@22
- BUD 10/20/2015
Distribution
Distributed in 1 state:
Part of a larger recall action
This product is one of 28 recalled by The Apothecary Shoppe LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 28 products in this recall →Related recalls
Same manufacturer · The Apothecary Shoppe LLC
See all →- SevereThe Apothecary Shoppe Recalls Tri-Mix 18/1/10 Due to Sterility Concerns
FDA (Drugs) · 2016-10-12
- SevereApothecary Shoppe Recalls Phenotolamine and Prostaglandin Vials Due to Sterility Concerns
FDA (Drugs) · 2016-10-12
- SevereMethylcobalamin Injection Recalled Due to Sterility Assurance Issues
FDA (Drugs) · 2016-10-12
- ModerateApothecary Shoppe Recalls SIU-Tri-Mix Injection Due to Sterility Concerns
FDA (Drugs) · 2015-08-12
- HighApothecary Shoppe Recalls Testosterone Cypionate Injection Due to Sterility Concerns
FDA (Drugs) · 2015-08-12
Same hazard · sterility
See all →- HighFDA recalls injectable compounded mixture in single-use syringes
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Tirzepatide Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Semaglutide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Tirzepatide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereK.C. Pharmaceuticals Recalls Leader Advanced Relief Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
Similar recalls
- HighInjectable Papaverine/Phentolamine Recalled Due to Sterility Assurance Failure
FDA (Drugs) · 2022-11-09
- SevereKey Pharmacy Recalls Papaverine/Phentolamine Injection Due to Sterility Concerns
FDA (Drugs) · 2017-05-24
- SevereKey Pharmacy Recalls Papaverine/Phentolamine Injections Due to Sterility Concerns
FDA (Drugs) · 2017-05-24
- SevereThe Apothecary Shoppe Recalls Tri-Mix 18/1/10 Due to Sterility Concerns
FDA (Drugs) · 2016-10-12
- SevereVital Care Compounder Recalls Papaverine and Phentolamine Vials Due to Sterility Concerns
FDA (Drugs) · 2016-10-05
- SevereBI-MIX Papaverine/Phentolamine Injectable Recalled for Sterility Assurance
FDA (Drugs) · 2021-11-17